MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA; CLEANER

STERIS CORPORATION PROLYSTICA; CLEANER
Model Number 1C3308
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Rash (2033)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that two employees obtained a burn and a rash on their stomach and forearms after contacting prolystica 2x concentrate enzymatic presoak and cleaner.It is unknown if medical treatment was sought or administered.
 
Additional Manufacturer Narrative
A steris sales representative was informed that the employees were not wearing proper ppe at the time of the reported event, specifically gloves, protective clothing, and eye and face protection.The employees subject of the reported event received a copy of the safety data sheet (sds).The safety data sheets states to wear protective gloves, protective clothing, eye and face protection.In case of inadequate ventilation, wear respiratory protection.If on skin, wash with plenty of soap and water.If irritation occurs, get medical attention.The safety data sheet further states, first aid measures after skin contact - "immediately flush skin with plenty of water for at least 15 minutes.Remove immediately all contaminated clothing.Rinse skin with water.Get medical advice/attention." user facility personnel were counseled on the importance of wearing proper ppe, specifically wearing proper gloves, protective clothing, eye and face protection.No additional issues have been reported.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.

Brand Name
PROLYSTICA
Common Device Name
CLEANER
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key21170626
Report Number1937531-2025-00003
Device Sequence Number4276017
Product Code FLG
UDI-Device Identifier00724995087517
UDI-Public(01)00724995087517
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C3308
Device Catalogue Number1C3308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown